The Freedom of the Seas
Bibliographic Data
| ID | 9550672 |
|---|---|
| Authors | J W Garner, John Garner (corresponding author) |
| Year | 1929 |
| Volume | 23 |
| Issue | 2 |
| Pages | 363-370 |
| Publication date | 1929-04-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | American Journal of International Law (JOURNAL) |
| Journal identifiers | ISSN: 0002-9300 • E-ISSN: 2161-7953 |
| Publisher | Cambridge University Press (CUP) (PUBLISHER) |
| DOI | 10.2307/2189868 |
| OpenAlex | W2319042862 |
| Language | EN |
| Citations received | 1 |
An abstract is not available for this content so a preview has been provided. Please use the Get access link above for information on how to access this content
Computer security · Content (measure theory · Freedom of information · Internet privacy · Political science · Computer Science · International Maritime Law Issues · Law · Maritime Security and History · Mathematics
| Citations per year | 0.05 |
|---|---|
| Citation span | 2006 - 2006 (1) |
| Highly cited | No |